Have been on Yaz for a few years now and

Patient : Have been on Yaz for a few years now and have never had an issue like this before. Am getting period lately while still taking pill and it can last close to 2 weeks. Just wondering why this is happening
Symptoms:  Period coming unexpected
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Is it possible for me to contact hiv if someone blood got on my arm 8 hours after I had a TB test ? Is the injection ...

Q: I fell about two weeks ago directly on my buttocks. I was immediately black and blue so started icing. It seemed to t...

Q: I am a long sufferer of depression and have within the last few weeks been put back on my original anti depressants (...

Q: I am a 29 year old female, and have family history of HCM in uncles and some cousins on father's side. However, my fa...

Q: If a birth mother tests negative for HIV on July 24th which is the same day that she gives birth to her son (her lesb...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews